Stochastic integration with respect to a sequence of semimartingales

Marzia De Donno, Maurizio Pratelli

Risultato della ricerca: Contributo in libroChapter

6 Citazioni (Scopus)

Abstract

We propose a theory of stochastic integration with respect to a sequence of semimartingales. We show that, with our definition, the stochastic integral keeps some good properties of the integral with respect to a finite-dimensional semimartingale, such as invariance with respect to a change in probability and the so-called “Mémin’s theorem”, but it also presents some “bad properties”, which will be pointed out by some examples.
Lingua originaleEnglish
Titolo della pubblicazione ospiteLecture Notes in Mathematics. Seminaire de Probabilites XXXIX
Pagine121-137
Numero di pagine17
Volume1874
DOI
Stato di pubblicazionePubblicato - 2006

Keywords

  • infinite-dimensional stochastic integration, semimartingales

Fingerprint Entra nei temi di ricerca di 'Stochastic integration with respect to a sequence of semimartingales'. Insieme formano una fingerprint unica.

Cita questo